# SDR DHL2001806008

- Difficulty date: August 6, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE WINDOW WILL NOT OPEN FULLY. REPOSITIONED WINDOW BRACKET OPS CK OK IAW MM 56-20-2.
